Translator Disclaimer
February 2007 Assessing confidence intervals for the tail index by Edgeworth expansions for the Hill estimator
Erich Haeusler, Johan Segers
Bernoulli 13(1): 175-194 (February 2007). DOI: 10.3150/07-BEJ5175

Abstract

We establish Edgeworth expansions for the distribution function of the standardized Hill estimator for the reciprocal of the index of regular variation of the tail of a distribution function. The expansions are used to derive expansions for coverage probabilities of confidence intervals for the tail index based on the Hill estimator.

Citation

Download Citation

Erich Haeusler. Johan Segers. "Assessing confidence intervals for the tail index by Edgeworth expansions for the Hill estimator." Bernoulli 13 (1) 175 - 194, February 2007. https://doi.org/10.3150/07-BEJ5175

Information

Published: February 2007
First available in Project Euclid: 30 March 2007

zbMATH: 1111.62045
MathSciNet: MR2307402
Digital Object Identifier: 10.3150/07-BEJ5175

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.13 • No. 1 • February 2007
Back to Top